Vol 20 No 2 (2015)

Vol 20 No 2 (2015)

Nonlinear Analysis: Modelling and Control
Published 2015-04-02

Articles

Maria Stella Adamo | Calogero Vetro
Fixed point and homotopy results for mixed multi-valued mappings in 0-complete partial metric spaces
Abstract views 98 | Article downloads (PDF) 48
159-174
PDF
Inara Yermachenko | Felix Sadyrbaev
On a problem for a system of two the second order differential equations via the theory of vector fields
Abstract views 84 | Article downloads (PDF) 36
175-189
PDF
Saulius Norvidas
Distributional boundary values of analytic functions and positive definite distributions
Abstract views 75 | Article downloads (PDF) 34
210-225
PDF
Xijun Deng
Exact travelling wave solutions for the modifed Novikov equation
Abstract views 105 | Article downloads (PDF) 36
226-232
PDF
233-248
PDF
Hao Zhang | Xing Yuan Wang | Xiao Hui Lin
Chaos and bifurcations in chaotic maps with parameter q: Numerical and analytical studies
Abstract views 467 | Article downloads (PDF) 37
249-262
PDF
Lina Dindienė | Remigijus Leipus
A note on the tail behavior of randomly weighted and stopped dependent sums
Abstract views 87 | Article downloads (PDF) 42
263-273
PDF
Ascensión Hernández Encinas | Jesus Martín-Vaquero | Araceli Queiruga-Dios | Víctor Gayoso-Martínez
Efficient high-order finite difference methods for nonlinear Klein–Gordon equations. I: Variants of the phi-four model and the form-I of the nonlinear Klein–Gordon equation
Abstract views 92 | Article downloads (PDF) 45
274-290
PDF
Zsolt Vaszi | Csaba Szabó | Augustín Varga
Implementing the mathematical model of the throughput of compressor station aggregates
Abstract views 101 | Article downloads (PDF) 42
291-304
PDF